• If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Experiences of coming off the pill- Gerdarel- weight gain

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

    Experiences of coming off the pill- Gerdarel- weight gain

    Hi, I am 38 and have recently (about a month ago) come off the pill since being on it for about 15 years. I have experienced some of the common side effects-headache, bloating , cramping, greasy skin, spots etc but am most concerned about the potential effect on my weight. I have seen many negative comments on other health boards of people who have put on a lot of weight since stopping the pill , which has worried me. I am not overweight but have poor self-esteem concerning my body. When I initially went on the pill (Microgynon) I put on weight having previously been underwieght as a teenager and since then my weight has stabilised so I am average weight for my height. I do not weigh myself but I feel that all my clothes are feeling tight on me and the huge amount of comments I have read about weight gain have made me quite worried that the same will happen to me. I am wondering what experiences other people have had/how common weight gain actually is, particularly with my brand of pill Gerdarel as I am now considering going back on the pill. I have read lots of people saying they have piled on the pounds by the week. I have also read that other brands like Yasmine prevent water retention and so people may be more inclined to put back on the water weight when they come off it but not sure if is the case for Gerdarel? Thanks
Working...
X